# SDR 97FDEA00472

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- System (JASC): 2613 · Overheat Detection
- Part: Detection Unit
- Part number: 652492
- Condition: Malfunctioned
- Location: E/E Comp
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED IN CRUISE FLIGHT.  (NO ANTI-ICE ON AT ALL).  NR 2 ENGINE LEFT BLEED ON NR 3 BLEED ON, LEFT AND RIGHT PACKS ON.  FOLLOWED RED TABS PROCEDURES.  LIGHT WENT OUT AFTER NR 1 ENGINE BLEED TURNED OFF FOR SEVERAL MINUTES.  RAN ALL ENGINES ON GATE.  NO DEFECT NOTED.  REMOVED AND REPLACED OVERHEAT DETECTION UNIT, (PRECAUTIONARY).
